Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19769
Title: On the design of robust internal model-based controllers
Authors: Murad, G
Gu, DW
Postlethwaite, I
First Published: 1-Oct-1997
Publisher: TAYLOR & FRANCIS LTD
Citation: INTERNATIONAL JOURNAL OF CONTROL, 1997, 68 (3), pp. 513-537
DOI Link: 10.1080/002071797223514
ISSN: 0020-7179
Links: http://hdl.handle.net/2381/19769
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.